MathSciNet Relay Station
MathSciNet bibliographic data
MR2253018 (2007k:47018) 47A56 (30D55 46E22 47A55)
Kapustin, Vladimir; Poltoratski, Alexei Boundary convergence of vector-valued pseudocontinuable functions. J. Funct. Anal. 238 (2006), no. 1, 313–326.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement